# SDR HALA20230925207

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 32,063 hours, 5,209 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUELER UNABLE TO ADD FUEL. FUEL AFT XFR FAULT INDICATED ON ECAM. FCMC VALVES TEST & GROUND REPORT INDICATED FUEL AUX FWD XFR VALVE (703QN) FAULTED. REMOVED & REPLACED VALVE PER AMM 28-27-55. OPS CHECK OK. OK FOR SVC.
